On the onvergence of strictly Pseudo-contractive mappings in banach spaces

Authors

  • Xiaolong Qin Department of Mathematics, Tianjin Polytechnic University, Tianjin 300160, PR China.
  • Yongfu Su Department of Mathematics, Tianjin Polytechnic University, Tianjin 300160, PR China.
  • Meijuan Shang Department of Mathematics, Shijiazhuang University, Shijiazhuang 050035, PR China.

Keywords:

Nonexpansive mapping, Strictly pseudo-contractive mapping, q-uniformly smooth, Fixed point

Abstract

In this paper, we establish the weak and strong convergence theorems for strictly pseudo-contractive mappings in the framework of quniformly smooth Banach spaces. Our results improve and extend the corresponding ones announced by Reich, Acedo, Marino, Xu and some others.

Downloads

Download data is not yet available.

Downloads

Published

2007-12-31

How to Cite

On the onvergence of strictly Pseudo-contractive mappings in banach spaces. (2007). Journal of Prime Research in Mathematics, 3(1), 154 – 161. https://jprm.sms.edu.pk/index.php/jprm/article/view/33